# SDR DALA2018040402218

- Difficulty date: April 2, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N308DE
- Make and model: Boeing 737732
- Aircraft serial: 29656
- Aircraft time: 25,866 hours, 11,478 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK ON THE CARGO TRACK, RBL 13.80 AND BS 767 IN THE AFT CARGO BAY.  MAINTENANCE REPAIRED THE CARGO TRACK BETWEEN BS 747 AND 787 IAW ERA 566522-14, REV ORIGINAL.
